# SDR DALA2022111507378

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 333-345 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON BOX BEAM BTW STA 333 AND STA 345 LBL 55 AT W1 FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00573 BOX BEAM WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 7.D. IN REF TO B757-200 SRM. (2495109)
